# SDR DALA100473163

- Difficulty date: January 7, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 18,078 hours, 9,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND SEAT 12D EMERGENCY LIGHT INOPERATIVE.  MX REPLACED POWER SUPPLY AND A SEAT BOX POWER.  FUNCTIONAL CHECK WAS GOOD.  ACFT RETURNED TO SERVICE.
